MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AA61181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was received for evaluation, however, balloon burst issue is known and is monitored on a monthly basis.Possible root cause is an area of weakness in the silicone material of the balloon.
 
Event or Problem Description
According to the available information, the balloon burst when changing the catheter.There was no harm to the user.

Brand Name
FOLYSIL CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11132104
Report Number9610711-2021-00009
Device Sequence Number3443834
Product Code EZL
UDI-Device Identifier03600040127605
UDI-Public03600040127605
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2025
Device Model NumberAA61181002
Device Catalogue NumberAA6118
Device Lot Number7314798
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1